# SDR EISA95290

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- Engine: Pwa JT8D17R
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: E, P, K
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE QUIT AT 800 FEET AFTER TAKEOFF, NO WARNING, SHUTTERED AND QUIT.  REMOVED AND REPLACED NR 3 ENGINE FUEL CONTROL IAW 73-21-1.  OPS AND LEAK CHECK GOOD IAW 72-00.  TRIMMED NR 3 ENGINE IAW 71-00-97.  (M)
